# SDR WVER2014111700004

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 26,291 hours, 21,743 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Part time: 26,291 hours, 21,743 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DRAG ANGLE ON RT SIDE OF VERTICAL STABILIZER HAS A CRACK.
